Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2818
Title: Analytic investigation of the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation for traveling wave solutions
Authors: Aslan, İsmail
Aslan, İsmail
Izmir Institute of Technology. Mathematics
Keywords: Exp-function method
Extended (G0/G)-expansion method
Schwarzian Korteweg–de Vries equation
Traveling wave solutions
Solitary waves
Issue Date: 15-Feb-2011
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2011). Analytic investigation of the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation for traveling wave solutions. Applied Mathematics and Computation, 217 (12),6013-6017. doi:10.1016/j.amc.2010.12.115
Abstract: By means of the two distinct methods, the Exp-function method and the extended (G0/G)-expansion method, we successfully performed an analytic study on the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation. We exhibited its further closed form traveling wave solutions which reduce to solitary and periodic waves. New rational solutions are also revealed.
URI: http://doi.org/10.1016/j.amc.2010.12.115
http://hdl.handle.net/11147/2818
ISSN: 0096-3003
0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2818.pdfMakale Dosyası162.68 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

13
checked on Sep 18, 2021

WEB OF SCIENCETM
Citations

12
checked on Sep 18, 2021

Page view(s)

22
checked on Sep 20, 2021

Download(s)

14
checked on Sep 20, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.